MAUDE Adverse Event Report: EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-20-30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 320-31-36 - glenosphere, 36mm: (b)(6), 300-01-14 - eq huml stem primary press fit 14mm: (b)(6), 320-10-00 - eq rev tray adapter plate tray +0: (b)(6), 320-36-00 - 145-deg pe 36mm hum liner +0:(b)(6), 320-15-05 - eq rev locking screw: (b)(6), 320-20-00 - eq reverse torque defining screw kit: (b)(6), 320-20-18 - eq rev comp screw lck cap kit, 4.5 x 18mm: (b)(6), 320-20-22 - eq rev comp screw lck cap kit, 4.5 x 22mm: (b)(6), 320-20-26 - eq rev comp screw lck cap kit, 4.5 x 26mm: (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 71 yo female patient, who had a left rtsa, underwent a revision procedure approximately 4 years 2 months post the initial procedure.The patient complained of pain.The baseplate was observed to be dislodged from the glenoid on ct.One of the screws was observed to be broken.The humeral liner & tray were removed.The stem was still well-fixed despite proximal humeral bone loss.The glenosphere was removed.The baseplate with all four screws was pulled out as one piece.One of the screws was broken.The surgeon filled the bone void with cap & used competitor¿s components for the glenoid baseplate & glenosphere.The surgeon then implanted a new humeral tray & liner.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.An x-ray image was provided.The explanted devices are not available for return.Images were provided.No further information.This is 1 of 2 reports for this event.

Brand Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key24048723
Report Number1038671-2026-00038
Device Sequence Number13127893
Product Code KWT
UDI-Device Identifier10885862086556
UDI-Public10885862086556
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2025
Device Catalogue Number320-20-30
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale